First and second order optimality conditions for optimal control problems of state constrained integral equations

Abstract : This paper deals with optimal control problems of integral equations, with initial-final and running state constraints. The order of a running state constraint is defined in the setting of integral dynamics, and we work here with constraints of arbitrary high orders. First and second-order necessary conditions of optimality are obtained, as well as second-order sufficient conditions.
Document type :
Journal articles
Complete list of metadatas

Cited literature [26 references]  Display  Hide  Download

https://hal.inria.fr/hal-00697504
Contributor : Xavier Dupuis <>
Submitted on : Wednesday, June 6, 2012 - 8:56:40 AM
Last modification on : Monday, September 30, 2019 - 10:46:02 AM
Long-term archiving on : Friday, September 7, 2012 - 2:21:52 AM

Files

RR-7961.pdf
Files produced by the author(s)

Identifiers

Citation

J. Frédéric Bonnans, Constanza de la Vega, Xavier Dupuis. First and second order optimality conditions for optimal control problems of state constrained integral equations. Journal of Optimization Theory and Applications, Springer Verlag, 2013, 159 (1), pp.1-40. ⟨10.1007/s10957-013-0299-3⟩. ⟨hal-00697504⟩

Share

Metrics

Record views

968

Files downloads

612